Randomized confidence intervals of a parameter for a family of discrete exponential type distributions

Akahira, Masafumi, Takahashi, Kunihiko, Takeuchi, Kei . Communications in Statistics: Simulation and Computation 1997. 26 :1103-1128

Locate this article in:

Bibtex

@article{CIS-139761,
  Author = {Akahira, Masafumi and Takahashi, Kunihiko and Takeuchi, Kei},
  Title = {Randomized confidence intervals of a parameter for a family of discrete exponential type distributions},
  Journal = {Communications in Statistics: Simulation and Computation},
  Volume = {26},
  Year = {1997},
  Pages = {1103--1128},
  Keywords = {Randomized test, Exponential distribution, Edgeworth expansion}
}

Similar articles